# SDR SIMA20170515004

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 30,852 hours, 26,408 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Location: De Ice Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AT 1700 FT, PERFORMED ICE TEST AND PRESSURE CLIMBED AT A RATE OF 2000 FPM, CANCELLED THE ICE TEST AND RETURNED TO NORMAL. PERFORMED QRH PROCEDURES.  REMOVED AND REPLACED THE RELAY K0412 IAW AMM 20-13-02, AND WM 21-30-50. PERFORMED AND OPS CHECK OF THE PRESSURIZATION CONTROL SYSTEM IAW AMM 21-31-00. OPS CHECKED GOOD.
